# SDR TIMA2023081131005

- Difficulty date: July 31, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N114AX
- Make and model: Beech 1900C
- Aircraft serial: UC36
- Aircraft time: 41,927 hours, 42,989 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE LEFT BLEED AIR FAILURE WARNING LIGHT CAME ON IN CRUISE. THE SMELL OF SMOKE, POSSIBLY FROM ELECTRICAL INSULATION, WAS ALSO PRESENT IN THE COCKPIT.  WE MOVED THE LEFT BLEED AIR SWITCH TO INSTRUMENT AND ENVIRO OFF. AFTER CONSULTING 21-1-3 IN THE MEL WE DETERMINED THAT WE WOULD NOT BE ABLE TO DEFER THE BLEED AIR WARNING LIGHT IF WE CONTINUED TO KRWL AND LANDED THERE BECAUSE WE COULD NOT CONFIRM ALL GYRO INSTRUMENTS EXCEPT FOR THE COPILOT’S RATE OF TURN INDICATOR WE’RE ELECTRICALLY DRIVEN AND ALSO BECAUSE WE WERE FLYING THROUGH ICING CONDITIONS WHEN THE ANOMALY WITH THE LIGHT OCCURRED AND EXPECTED TO FLY BACK THROUGH THOSE SAME ICING CONDITIONS ON THE WAY BACK TO KDEN. KRWL HAS NO MAINTENANCE FACILITIES, NOR DOES IT HAVE AN A&P AT THE AIRPORT, . WE DIVERTED BACK TO KDEN. AFTER WE LANDED AT KDEN, THE MECHANIC TOOK A LOOK UNDER THE FLOORBOARDS AND TOLD US THAT ONE OF THE CONNECTIONS IN THE BLEED AIR LINES FROM THE LEFT ENGINE APPEARED TO HAVE PARTIALLY COME APART.
